Saturday, May 31, 2008 ANN, Community Member, asks

Q: why would I have fatigue, chest pains and sore shoulders and hands?

I have been getting boils occasionally. I get rashes too. Lately I feel tired all the time. My shoulders ache and feel warm. I thought I had a fever but it was slight. Mt muscles seem sore when I walk down stairs. After I clean my house I am exhausted. Just the other day my hand seemed stiff but only a little. I went to work and experienced sharp chest pains. It happened twice and both times it went away after a few seconds. What is wrong with me?  

Answer This
Answers (3)
Hollybgroovin, Health Guide
6/ 2/08 12:06am

Ann, first let me say that anytime you experience chest pain you should seek medical attention immediately.  Now that being said, your symptoms could indicate many different things.  It could be as simple as being dehydrateted or having a virus.  I would suggest that you speak to your primary physician about this.  Make sure you tell him all of your symptoms, and how long you have been having them.  Your doctor should know what to do from there and will probably start out with some blood work.  I know symptoms like this can be scary, but I would not worry until you know more.  You owe it to yourself to get this checked out!  Good luck and best wishes!

Reply
Sharon, Community Member
7/27/08 1:32pm

have you been diagnosed with RA?  If not see your md to have your RA Factor checked.

Reply
moonface, Community Member
11/ 3/09 2:20am

I got sores at one point, too. I started taking a higher dose of folic acid and have not had a problem since. I am assuming you are on methotrexate because I have learned that it is responsible for depleting folic acid.

 

I also experience chest pain. It is the worst feeling. I have a good friend who is a chiropractor and mentioned it to him. It ends up I had a rib out of place. I now get adjusted regularly and do not have the same problem.

 

The rashes may be caused by one of your meds. I had a reaction between two and was loaded with a rash. If you are taking hydrocodone that could be the culprit. I used a steroid gel prescribed by a dermatologist, but most recently used baby powder to relieve the itching and it also helped clear it up.

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By ANN, Community Member— Last Modified: 12/26/10, First Published: 05/31/08